MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG, 90 DEG CUTTING LOOP ELECTRODE 24FR., .014 WIRE; CYSTOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

STRYKER ENDOSCOPY-SAN JOSE PKG, 90 DEG CUTTING LOOP ELECTRODE 24FR., .014 WIRE; CYSTOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Catalog Number 0504880314
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device manufacture date is not known at this time.However, should it become available it will be provided in future reports.Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the electrode was fractured during the procedure.The fracture did not take place inside the patient and no pieces fell into the patient.
 
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: the ending of electrode ring was fracture.Probable root cause: manufacturing/assembly error; severe shipping conditions; material/design error; constant irrigation flow is not maintained leading to limited field of view ; large anatomy; damaged or deformed o-ring; use error.The reported failure mode will be monitored for future reoccurrence.Manufacture date is not known.H3 other text : 81.
 
Event or Problem Description

Brand Name
PKG, 90 DEG CUTTING LOOP ELECTRODE 24FR., .014 WIRE
Common Device Name
CYSTOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key9461875
Report Number0002936485-2019-00556
Device Sequence Number18920937
Product Code FAJ
UDI-Device Identifier37613327055437
UDI-Public37613327055437
Combination Product (Y/N)N
Initial Reporter CountryCN
PMA/510(K) Number
K040390
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0504880314
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/27/2019
Supplement Date Received by Manufacturer11/27/2019
Initial Report FDA Received Date12/12/2019
Supplement Report FDA Received Date02/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1